Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A new proof of a theorem of P. Erdős


Author: Attila Máté
Journal: Proc. Amer. Math. Soc. 18 (1967), 159-162
MSC: Primary 10.43
DOI: https://doi.org/10.1090/S0002-9939-1967-0204392-9
MathSciNet review: 0204392
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Erdös, On the distribution function of additive functions, Ann. of Math. 47 (1946), 1-20. MR 0015424 (7:416c)
  • [2] L. Moser and J. Lambek, On monotone multiplicative functions, Proc. Amer. Math. Soc. 4 (1953), 544-545. MR 0056630 (15:104a)
  • [3] P. Erdös, On the distribution function of additive arithmetical functions and on some related problems. Rend. Sem. Mat. Fis. Milano 27 (1958), 45-49. MR 0100574 (20:7004)
  • [4] A. Rényi, On a theorem of P. Erdös and its application in information theory, Mathematica (Cluj) (24) 1 (1959) 341-344. MR 0129048 (23:B2085)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.43

Retrieve articles in all journals with MSC: 10.43


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0204392-9
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society